Optimal stopping rules for multinomial Observations

P.H. Randolph

Metrika (1969)

  • Volume: 14, page 48-61
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Randolph, P.H.. "Optimal stopping rules for multinomial Observations." Metrika 14 (1969): 48-61. <http://eudml.org/doc/175390>.

author = {Randolph, P.H.},
journal = {Metrika},
keywords = {statistics},
pages = {48-61},
title = {Optimal stopping rules for multinomial Observations},
url = {http://eudml.org/doc/175390},
volume = {14},
year = {1969},

AU - Randolph, P.H.
TI - Optimal stopping rules for multinomial Observations
JO - Metrika
PY - 1969
VL - 14
SP - 48
EP - 61
KW - statistics
UR - http://eudml.org/doc/175390
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.